# SDR 06FDEA03480

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR SKIN ID DENTED AT STA 1380, ABOVE NR 2 ENGINE, LT SIDE.  REMOVED DAMAGE AT BS 1380 ABOVE NR 2 ENGINE LT SIDE AND REPAIRED IAW SRM 51-30-3, 51-  30-2
